# SDR CA150330003

- Difficulty date: March 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 7 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: 1714157
- Condition: Burned
- Location: Electrical Sys
- Part time: 374 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, MARCH 15 AT 23:00, THE CREW REPORTED GEN 3 FAIL MSG ON EICAS & ON THE PBA. THEY FOLLOWED THE QRH PROCEDURES, BUT THE FAIL REMAINED.  FLIGHT CONTINUED UNEVENTFUL.  AFTER LANDING & THE APU RUNNING, THE CREW SHUTDOWN THE ENGS, AT THIS TIME THE APU GEN DID NOT COME ONLINE & THE APU GEN FAIL EICAS MSG POSTED & ON THE PBA. SEVERAL APU GEN PBA RESETS WERE DONE BUT THERE WAS NO CHANGE.  TEN HOURS LATER THE SECOND CREW FLEW THE ACFT FOR 12:40 HOURS & THE APU GEN STILL FAILED.  THE ACFT WAS THEN FLOWN TO INVESTIGATE THE ELEC SYS FAULTS.  DURING THE REPLACEMENT OF K1 CONTACTOR TO FIX THE ELEC SYS ISSUE, FOUND K3 CONTACTOR PARTIALLY BURNED, HOLE ON THE SIDE OF CONTACTOR.  DAMAGE TO ACPC WIRING WAS ALSO NOTED & THE ACPC HAS BEEN REPLACED.
